# SDR USAA2010040890731

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 15,779 hours, 5,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 576 - SEA - EEL - EMERGENCY EXIT LIGHT LENS IS MISSING AT LEFT FORWARD OVERWING EXIT.  MAINTENANCE INSTALLED LENS AT FORWARD LEFT OVERWING EMERGENCY EXIT LIGHT.
